# SDR SWAA2020121434949

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U150
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV (1 EA).  REMOVED AND REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 344 TO BS 360 AND BL 0 FLOOR STRUCTURE FWD GALLEY AREA, IAW B737-700 SRM 51-40-02 SRM 51-10-02 DRAWING NR 141A5400 SHEET 40 REV-, DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM PART NUMBER OF WEB INTERCOSTAL, USED P/N 141A5410U150.
